MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT
Catalog Number PWKIT03
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the customer said the hose does not stay connected to the wick causing tons of leakage and sores from urine sitting.It is unclear if troubleshooting was performed.It is unknown if lot/serial number was requested.Used with female wicks.No medical intervention was reported.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: initial setup: inspect the package for damage.Carefully remove all contents from the package, including the packing material and inspect prior to use.If any damage is noticed, contact customer support at immediately.Place the collection canister (c) in the purewick¿ urine collection system base and press down firmly on the lid making sure the lid is sealed.Optional (prior to sealing canister lid): while operating the purewick¿ urine collection system, ammonia odor for up to 1800 ml of urine can be eliminated by adding 2 teaspoons (10 grams) of vitamin c (ascorbic acid) powder into the collection canister before use.At least 99.93% of pure vitamin c (ascorbic acid) is recommended.If using the privacy cover (j), slip privacy cover onto canister (similar to a coffee cup sleeve) prior to placing canister into the base.Attach the pump tubing (d) to the purewick¿ urine collection system connector port (f) and the connector port (e) on the collection canister lid.Attach the collector tubing (g) to the connector port (h) on the collection canister lid.Caution: it is important that the port connections be connected correctly and securely for proper operation of the purewick¿ urine collection system.Turn on the purewick¿ urine collection system by pressing the on/off switch.The purewick¿ urine collection system is working when the switch lights up green and the device makes a soft humming sound.Connect the other end of the collector tubing securely to a purewick¿ external catheter (i).The system is now ready for use.If the purewick¿ urine collection system is not functioning properly after performing the troubleshooting steps, the device may have reached the end of its useful life.With normal use, this device shall remain safe for the useful life.Do not use the device if it is damaged or defective, including, but not limited to the following: cracks; separated housing.Replacing canister and tubing: replace the canister and tubing for each patient according to useful life: every 60 days for pwkit03 canister and accessories (this kit includes a canister without handle).If you notice any of the following, replace immediately: canister or tubing has residual urine build-up; canister or tubing appear cloudy; canister or tubing appear discolored; canister becomes cracked; tubing becomes torn.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Correction: b, d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer said the hose does not stay connected to the wick causing tons of leakage and sores from urine sitting.It is unclear if troubleshooting was performed.It is unknown if lot/serial number was requested.Used with female wicks.No medical intervention was reported.

Brand Name
PUREWICK URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT
Common Device Name
PUREWICK
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24032142
Report Number1018233-2025-11683
Device Sequence Number18456615
Product Code NZU
UDI-Device Identifier00801741185380
UDI-Public(01)00801741185380
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPWKIT03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale